# SDR NSV2002F00000

- Difficulty date: December 31, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3040637
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MECHANIC FOUND EVIDENCE OF FUEL DRIPPING FROM LEFT ENGINE NACELLE.  REMOVED AND REPLACED FUEL LINE, RAN UP, LEAK CHECKED GOOD.  (CONTROL NR NSVA 02-03)
